# SDR AALA20170722004

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 96,631 hours, 15,505 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 9D840315
- Part serial: 62713
- Condition: Failed
- Location: F/O
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S MULTI-PURPOSE CONTROL DISPLAY UNIT FAILED.  EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE.  UNEVENTFUL LANDING.  REMOVED AND REPLACED LEFT FLAT PANEL DISPLAY UNIT IAW AMM 34-22-11.  OPS CHECKED GOOD.
